Why Do My Feet Swell When I Drink Alcohol?

Answer

Your feet may swell when you drink alcohol because it causes a condition known as edema to occur. Edema is caused by excess fluid that becomes trapped in the tissues. It can affect any part of the body. It is more noticeable within the feet, ankles, legs, and arms. Some people will find that they are allergic to many types of alcohol, which will bring on an attack of edema. Swelling after drinking alcohol can also be a symptom that liver cirrhosis is occurring. This is a chronic condition in which the liver cells are hardening and dying. This will keep the liver from functioning properly and can lead to liver failure.
Reference:
Q&A Related to "Why Do My Feet Swell When I Drink Alcohol?"
Swelling after drinking is caused by uric acid. Drink lots of liquids to eliminate it from your system. You should go to an endochrynologist to have your metabolism checked. It is
http://answers.yahoo.com/question/index?qid=200612...
There are lots of reasons for swelling extremities none of which are very pleasant. You can research this yourself. However something occurs to me which is a little lighter in intensity
http://uk.answers.yahoo.com/question/index?qid=201...
Alcoholic cardiomyopathy is a severe problem with the
http://www.chacha.com/question/why-do-my-feet%2C-a...
Possibly an allergic reaction? I would see a doctor about this, and most definitely stay away from alcohol until I did. Allergies are nothing to play with, anaphylactic shock is not
http://wiki.answers.com/Q/What_does_it_mean_if_you...
Explore this Topic
Your feet may swell when you drink alcohol because it causes a condition known as edema to occur. Edema is caused by excess fluid that becomes trapped in the tissues ...
It is not a good idea to drink alcohol while on Cfdinir or other antibiotics. Mixing the two can result in an upset stomach or drowsiness. It can also increase ...
Many people who drink alcohol often have symptoms of vomiting, a stomach ache, and even diarrhea. When a person drinks, the alcohol irritates the digestive system ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com